Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Extreme itching around clitoris causing difficulty in sleeping, on Keflex. Is it due to antibiotics or yeast infection?

Hi, I am experiencing extreme itching on an around my clitoris area, to the point that I m having trouble sleeping & want to scratch constantly. This has been for about 2 days. I am also on Keflex 500 mg for an infected sebaceous cyst (that I will be having removed). I m wondering if this could be caused from the antibiotics? Could I have a yeast infection? Should I try something over the counter, or make a Drs appt? Thank you!
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
If this problem is due to medicne you are taking then itching should on another part of the body as well.
So ths seems that you might be having fungal infection on the part or some irritation due to inner wear.
Apply anti-fungal cream locally.
Take Cetrizine or Benadryl tablet for itching.
Keep local part clean.
Ok and take care.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor